Differential and Integral Equations

Nonexistence of global solutions for a family of nonlocal or higher-order parabolic problems

Ka-Luen Cheung and Zhenyu Zhang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper the method of potential well is used to characterize a set of initial data which do not yield global solutions for a family of nonlocal or higher-order parabolic problems described in (1) and (2).

Article information

Source
Differential Integral Equations, Volume 25, Number 7/8 (2012), 787-800.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356012663

Mathematical Reviews number (MathSciNet)
MR2975695

Zentralblatt MATH identifier
1265.35174

Subjects
Primary: 35K55: Nonlinear parabolic equations 35K60: Nonlinear initial value problems for linear parabolic equations

Citation

Cheung, Ka-Luen; Zhang, Zhenyu. Nonexistence of global solutions for a family of nonlocal or higher-order parabolic problems. Differential Integral Equations 25 (2012), no. 7/8, 787--800. https://projecteuclid.org/euclid.die/1356012663


Export citation